Philizzy

Hello, newest ink, and query

Recommended Posts

Hi all, happy to join! Got third tat, largest yet, that is 1/3 done. All going well there. 

HOWEVER, I woke up today, 2 days after my tat, with a sore throat. Doc noticed some white spots on my throat and thinks it might be strep. Would taking antibiotics so soon into after care be a problem? 

This isn't life or death. I don't have a fever or any pain. Just irritation when I swallow. 

IMG_20200516_195711.jpg

IMG_20200516_195754.jpg

IMG_20200516_195716.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.